# SDR R61A201711280959

- Difficulty date: November 28, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE FORWARD WET AREA AROUND THE LAVATORY MOUNT HOLE FORWARD OF FR16, LBL12. MAINTENANCE REMOVED AND REPLACED THE SHEAR WEB FLOOR DOUBLER IN THE FORWARD WET AREA AROUND THE LAVATORY MOUNT HOLE FORWARD OF FR16, LBL12. IAW E170 SRM 51-75-16, 51-41-02, 51-40-02, 51-40-04 AND 51-23-06. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
